The Neron model for families of intermediate jacobians acquiring “algebraic” singularities
Publications Mathématiques de l'IHÉS, Volume 58  (1983), p. 5-18
@article{PMIHES_1983__58__5_0,
     author = {Clemens, Herbert},
     title = {The Neron model for families of intermediate jacobians acquiring ``algebraic'' singularities},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {58},
     year = {1983},
     pages = {5-18},
     zbl = {0529.14025},
     mrnumber = {86d:14042},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1983__58__5_0}
}
Clemens, Herbert. The Neron model for families of intermediate jacobians acquiring “algebraic” singularities. Publications Mathématiques de l'IHÉS, Volume 58 (1983) , pp. 5-18. http://www.numdam.org/item/PMIHES_1983__58__5_0/

[C1] Clemens, H., Degeneration of Kähler manifolds, Duke Math. Journal, 44 (1977), 215-290. | Zbl 0353.14005

[C2] Clemens, H., Double Solids, Advances in Math. (to appear).

[D] Deligne, P., Équations Différentielles à Points Singuliers Réguliers, Springer Lecture Notes in Math., 163 (1970). | MR 54 #5232 | Zbl 0244.14004

[G] Griffiths, P. A., Periods of integrals on algebraic manifolds, III, Publ. Math. I.H.E.S., 38 (1970), 125-180. | Numdam | Zbl 0212.53503

[K] Kleiman, S., Geometry on Grassmannians and applications to splitting bundles and smoothing cycles, Publ. Math. I.H.E.S., 36 (1969), 281-298. | Numdam | MR 42 #281 | Zbl 0208.48501

[S] Schmid, W., Variation of Hodge structure : The singularities of the period mapping, Inventiones math., 22 (1973), 211-319. | MR 52 #3157 | Zbl 0278.14003

[Z] Zucker, S., Generalized intermediate Jacobians and the theorem on normal functions, Inventiones math., 33 (1976), 185-222. | MR 54 #313 | Zbl 0329.14008